# SDR DXTA200500612

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N710QS
- Make and model: Cessna 650
- Aircraft serial: 6507100
- Aircraft time: 4,140 hours, 3,156 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, AN AUDIBLE THUMP CAN BE HEARD.  THIS IS COMING FROM THE NOSE GEAR AREA AND OCCURS ABOUT ONCE EVERY 30 SECONDS.  ACCOMPLISHED FERRY FLIGHT INSPECTION TO BTL FOR MAINTENANCE.
